Bitte benutzen Sie diese Kennung, um auf die Ressource zu verweisen: http://dx.doi.org/10.25673/118421
Titel: Sequential topological complexity of aspherical spaces and sectional categories of subgroup inclusions
Autor(en): Espinosa Baro, Arturo
Farber, MichaelIn der Gemeinsamen Normdatei der DNB nachschlagen
Mescher, StephanIn der Gemeinsamen Normdatei der DNB nachschlagen
Oprea, JohnIn der Gemeinsamen Normdatei der DNB nachschlagen
Erscheinungsdatum: 2025
Art: Artikel
Sprache: Englisch
Zusammenfassung: We generalize results from topological robotics on the topological complexity (TC) of aspherical spaces to sectional categories of fibrations inducing subgroup inclusions on the level of fundamental groups. In doing so, we establish new lower bounds on sequential TCs of aspherical spaces as well as the parametrized TC of epimorphisms. Moreover, we generalize the Costa–Farber canonical class for TC to classes for sequential TCs and explore their properties. We combine them with the results on sequential TCs of aspherical spaces to obtain results on spaces that are not necessarily aspherical.
URI: https://opendata.uni-halle.de//handle/1981185920/120380
http://dx.doi.org/10.25673/118421
Open-Access: Open-Access-Publikation
Nutzungslizenz: (CC BY 4.0) Creative Commons Namensnennung 4.0 International(CC BY 4.0) Creative Commons Namensnennung 4.0 International
Journal Titel: Mathematische Annalen
Verlag: Springer
Verlagsort: Berlin
Band: 391
Originalveröffentlichung: 10.1007/s00208-024-03033-1
Seitenanfang: 4555
Seitenende: 4605
Enthalten in den Sammlungen:Open Access Publikationen der MLU

Dateien zu dieser Ressource:
Datei Beschreibung GrößeFormat 
s00208-024-03033-1.pdf628.53 kBAdobe PDFMiniaturbild
Öffnen/Anzeigen